Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Taken morning after pills, continuous bleeding. Is it normal?

I had pill abortion and everything was fine, but i had unprotected sex on the 4th day and took morning after pill two days after that. And by the 2nd week the bleeding was very light n i thought that it would stop. but after 3days the bleeding become more and its deep red in colour. i would like to know whether its normal, now its already 24days
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
yeah its normal.
the common side effects of those pills are-
1. Nausea
2. Dizziness
3. Irregular bleeding
So dont worry it will be alright.
Answered: Fri, 26 Oct 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor